# SDR CALA2013122693959

- Difficulty date: December 25, 2013
- Submitted: December 27, 2013
- Operation: Air carrier
- Aircraft: N843UA
- Make and model: Airbus A319-131
- Aircraft serial: 1573
- Aircraft time: 42,674 hours, 17,501 cycles
- Engine: Iae V2522A5
- System (JASC): 2760 · Drag Control System
- Part: Servo Control
- Condition: Inoperative
- Location: Spoiler
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

REPLACED 2L SPOILER SERVO CONTROL COULD NOT GET IT TO ACTIVATE & FOUND THE MAINTENANCE DEVICE INOPERATIVE FROM STOCK.  REPLACED 2L SPOILER SERVO CONTROL.
